Advanced Search
MyIDEAS: Login to save this article or follow this journal

Maximum entropy estimation of density and regression functions

Contents:

Author Info

  • Ryu, Hang K.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6VC0-459J6XM-1P/2/7df5e81c43999882f8483242450b1b71
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Econometrics.

    Volume (Year): 56 (1993)
    Issue (Month): 3 (April)
    Pages: 397-440

    as in new window
    Handle: RePEc:eee:econom:v:56:y:1993:i:3:p:397-440

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/jeconom

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Ryu, Hang K. & Slottje, Daniel J., 2000. "Estimating the density of unemployment duration based on contaminated samples or small samples," Journal of Econometrics, Elsevier, vol. 95(1), pages 131-156, March.
    2. LaFrance, J. T. & Beatty, T. K. M. & Pope, R. D. & Agnew, G. K., 2002. "Information theoretic measures of the income distribution in food demand," Journal of Econometrics, Elsevier, vol. 107(1-2), pages 235-257, March.
    3. Ryu, Hang K. & Slottje, Daniel J., 1996. "Two flexible functional form approaches for approximating the Lorenz curve," Journal of Econometrics, Elsevier, vol. 72(1-2), pages 251-274.
    4. repec:wyi:journl:002099 is not listed on IDEAS
    5. Chu, Ba, 2011. "Recovering copulas from limited information and an application to asset allocation," Journal of Banking & Finance, Elsevier, vol. 35(7), pages 1824-1842, July.
    6. Ryu, Hang Keun, 2013. "A bottom poor sensitive Gini coefficient and maximum entropy estimation of income distributions," Economics Letters, Elsevier, vol. 118(2), pages 370-374.
    7. Bhati, Avinash, 2007. "Learning from multiple analogies: an Information Theoretic framework for predicting criminal recidivism," MPRA Paper 11850, University Library of Munich, Germany.
    8. Miller, Douglas J. & Liu, Wei-han, 2002. "On the recovery of joint distributions from limited information," Journal of Econometrics, Elsevier, vol. 107(1-2), pages 259-274, March.
    9. Dukkipati, Ambedkar & Bhatnagar, Shalabh & Murty, M. Narasimha, 2007. "On measure-theoretic aspects of nonextensive entropy functionals and corresponding maximum entropy prescriptions," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 384(2), pages 758-774.
    10. Hang Ryu, 2009. "Economic assumptions and choice of functional forms: comparison of top down and bottom up approaches," Journal of Productivity Analysis, Springer, vol. 32(1), pages 55-62, August.
    11. Ryu, Hang Keun, 2011. "Subjective model selection rules versus passive model selection rules," Economic Modelling, Elsevier, vol. 28(1-2), pages 459-472, January.
    12. Park, Sung Y. & Bera, Anil K., 2009. "Maximum entropy autoregressive conditional heteroskedasticity model," Journal of Econometrics, Elsevier, vol. 150(2), pages 219-230, June.
    13. Douglas Miller, 2007. "An Information Theoretic Approach to Flexible Stochastic Frontier Models," Working Papers 0717, Department of Economics, University of Missouri.
    14. Zellner, Arnold, 1996. "Models, prior information, and Bayesian analysis," Journal of Econometrics, Elsevier, vol. 75(1), pages 51-68, November.
    15. Heckelei, Thomas & Mittelhammer, Ron C., 2003. "Bayesian bootstrap multivariate regression," Journal of Econometrics, Elsevier, vol. 112(2), pages 241-264, February.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:econom:v:56:y:1993:i:3:p:397-440. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.